# SDR UALA2010112904389

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 56,547 hours, 8,251 cycles
- Engine: Pwa PW40903
- Engine time: 36,143 hours, 5,174 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Part number: PW4093
- Part serial: 222154
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 36,143 hours, 5,174 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG SER NR 222154 FOUND 13 EACH T1 GUIDE VANES WITH BURN THROUGH AND CRACKING DISTRESS ON PLATFORMS ONE GUIDE VANE HAS CRACK GREATER THAN .50 INCH IN LENGTH INTO RADIUS OTHER GUIDE VANE HAVE BURN THROUGH OF GREATER THAN .20 SQUARE INCH.  ENG CHANGE REQUIRED.
